# SDR NSVA200600207

- Difficulty date: November 17, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,356 hours, 30,487 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Part serial: 5298
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PITOT HEAT FAILED IN FLIGHT, RT PITOT LIGHT ILLUMINATED.  REMOVED CURRENT SENSOR FROM LT SIDE 5HG TO RT SIDE 4HG, OPS CHECK GOOD PN OFF/ON QR50V.
